# SDR 98UAL900173

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7267U
- Make and model: Boeing 727222
- Aircraft serial: 21414
- Engine: Pwa JT8D15
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Tube
- Part number: 567620
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEN DUE TO NR 3 ENGINE OIL PRESSURE LOW AND LOST OIL QUANTITY.  PULLED THROTTLE BACK TO IDLE BUT DID NOT SHUT DOWN ENGINE.  *S/D*  THE SHOP FOUND NO PROBLEM WITH THE BASIC ENGINE.  THE ANTI-ICE TUBE HAD FAILED AND WAS BLOWING HOT AIR ON THE HARNESS RESULTING IN WHAT APPEARED TO BE AN INDICATION PROBLEM.  HARNESS CHECKED GOOD.  REPLACED THE ANTI-ICE TUBE ASSEMBLY.  OTHER UNRELATED WORK WAS PERFORMED WHILE THE ENGINE WAS IN THE SHOP.
